# SDR SWIA201024603

- Difficulty date: July 21, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 18,131 hours, 15,447 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD WEB AFT FACE CRACKED.  (C CHECK)  REPAIRED PER REO.
